Instantons, concordance, and whitehead doubling

Matthew Hedden Indiana University Paul Kirk Michigan State University

Differential Geometry mathscidoc:1609.10272

Journal of Differential Geometry, 91, (2), 281-319, 2012
We use moduli spaces of instantons and Chern-Simons invariants of flat connections to prove that the Whitehead doubles of (2, 2n − 1) torus knots are independent in the smooth knot concordance group; that is, they freely generate a subgroup of infinite rank. 1.
No keywords uploaded!
[ Download ] [ 2016-09-13 23:04:23 uploaded by admin ] [ 465 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{matthew2012instantons,,
  title={INSTANTONS, CONCORDANCE, AND WHITEHEAD DOUBLING},
  author={Matthew Hedden, and Paul Kirk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230423078657934},
  booktitle={Journal of Differential Geometry},
  volume={91},
  number={2},
  pages={281-319},
  year={2012},
}
Matthew Hedden, and Paul Kirk. INSTANTONS, CONCORDANCE, AND WHITEHEAD DOUBLING. 2012. Vol. 91. In Journal of Differential Geometry. pp.281-319. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230423078657934.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved